# SDR IPXA2025101539416

- Difficulty date: September 25, 2025
- Submitted: October 20, 2025
- Operation: Air carrier
- Aircraft: N173UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0868
- Aircraft time: 20,435 hours, 12,399 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 2024T3063C
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAULT-STR-ZONE 300. VERTICAL STAB, FIN TO FUSELAGE FAIRING AREA, LH #2 UPPER PANEL SUPPORT BRACKET (1EA) BROKEN. REMOVED THE BROKE  UPPER  BRACKET AT  300. VERTICAL STAB, FIN TO FUSELAGE FAIRING AREA, LH IAW A300-600 SRM 51-40-21 IT. ++INSTALLED SUPPORT BRACKET AT ZONE 300. VERTICAL STAB, FIN TO FUSELAGE FAIRING AREA, LH IAW A300-600  SRM 51-40-21.
